New exact solutions of the Dirac equation. IX

V. G. Bagrov, D. M. Gitman, V. N. Zadorozhnyi, Aleksandr Vasilievich Shapovalov, V. N. Shapovalov

Research output: Contribution to journalArticle

Abstract

Exact solutions of the equations of motion of a charge in external electromagnetic fields of seven new types are investigated. The notation and system of units used in this article coincide with those used in [1].

Original languageEnglish
Pages (from-to)304-307
Number of pages4
JournalSoviet Physics Journal
Volume21
Issue number3
DOIs
Publication statusPublished - Mar 1978

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this